# SDR MALA976275

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 445
- System (JASC): 5220 · Emergency Exits
- Part: Safety Wire
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE SAFETY WIRE ON EMERGENCY ROW 10 EXIT HANDLE WAS BROKEN.  MAINTENANCE INSTALLED BREAKAWAY SAFETY WIRE TO EXIT LATCH COVER.  OPS CHECKS GOOD.
